MathSciNet Relay Station
MathSciNet bibliographic data
MR1431419 (97k:46047) 46F25 (28C20 46G12)
Huffman, Timothy; Park, Chull; Skoug, David Generalized transforms and convolutions. Internat. J. Math. Math. Sci. 20 (1997), no. 1, 19–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement